SciELO - Scientific Electronic Library Online

 
vol.26 issue3REGULARITY AND AMENABILITY OF THE SECOND DUAL OF WEIGHTED GROUP ALGEBRASTHE MODES OF POSTERIOR DISTRIBUTIONS FOR MIXED LINEAR MODELS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.26 no.3 Antofagasta Dec. 2007

http://dx.doi.org/10.4067/S0716-09172007000300005 

 

Proyecciones Journal of Mathematics
Vol. 26, Nº 3, pp. 269-279, December 2007.
Universidad Católica del Norte
Antofagasta - Chile


A NOTE ON KKT-INVEXITY IN NONSMOOTH CONTINUOUS-TIME OPTIMIZATION


VALERIANO ANTUNES DE OLIVEIRA *
MARKO ANTONIO ROJAS—MEDAR †
ADILSON J. V. BRANDÃO ‡

* Universidade Estadual Paulista, Brasil
† Universidad del Bío Bío, Chile
‡ Universidade Federal do ABC, Brasil

Correspondencia a:



Abstract
We introduce the notion of KKT-invexity for nonsmooth continuoustime nonlinear optimization problems and prove that this notion is a necessary and sufficient condition for every KKT solution to be a global optimal solution.


Key words : Nonsmooth continuous-time optimization, KKT conditions, KKT-invexity.
AMS Subject Classification: 90C26, 90C30, 90C46.

REFERENCES
[1] R. Bellman, Bottleneck problems and dynamics programming, Proc. Nat. Acad. Sci. U. S. A., 39, pp. 947-951,         [ Links ](1953).
[2] A. J. V. Brandão, M. A. Rojas-Medar and G.N. Silva, Nonsmooth continuous-time optimization problems: necessary conditions, Comp. Math. with Appl., 41, pp. 1477-1486,         [ Links ](2001).
[3] F. H. Clarke, Optimization and nonsmooth analysis, Classics in Applied Mathematics 5, SIAM,         [ Links ](1990).
[4] M. A. Hanson, On sufficiency of Kuhn-Tucker conditions, J. Math. Anal. Appl., 30, pp. 545-550,         [ Links ](1981).
[5] D. H. Martin, The essence of invexity, J. Optim. Theory Appl., 47, pp. 65-76,         [ Links ](1985).
[6] V. A. de Oliveira and M.A. Rojas-Medar, Continuous-time optimization problems involving invex functions, J. Math. Anal. Appl., 327, pp. 1320-1334,         [ Links ](2007).
[7] M. A. Rojas-Medar, A.J.V. Brandão and G.N. Silva, Nonsmooth continuous-time optimization problems: sufficient conditions, J. Math. Anal.Appl., 227, pp. 305-318,         [ Links ](1998).
[8] G. J. Zalmai, A continuous-time generalization of Gordan’s transposition theorem, J. Math. Anal. Appl., 110, pp. 130-140,         [ Links ](1985).
[9] G. J. Zalmai, The Fritz John and Kuhn-Tucker optimality conditions in continuous-time nonlinear programming, J. Math. Anal. Appl., 110, pp. 503-518, (1985).
        [ Links ]

VALERIANO ANTUNES DE OLIVEIRA
Departamento de Ciências de Computação e Estatística
Instituto de Biociências, Letras e Ciências Exatas
Universidade Estadual Paulista
Campus de São José do Río Preto
Rua Cristovão Colombo, 2265, CEP 15054-000, Jardim Nazareth
São José do Río Preto - SP
Brasil
e-mail : mailto:vantunes@webmail.ibilce.unesp.br

MARKO ANTONIO ROJAS-MEDAR
Departamento de Ciencias Básicas
Facultad de Ciencias
Universidad del Bío-Bío
Campus Fernando May
Casilla 447
Chillán
Chile
e-mail : mailto:marko@ueubiobio.cl

ADILSON JOSÉ VIEIRA BRANDÃO
Departamento de Matemática
Centro de Matemática, Computação e Cognição
Universidade Federal do ABC
Rua Santa Adélia, 166, CEP 09210-170
Santo André-SP
Brasil
e-mail : mailto:adilson.brandao@ufabc.edu.br

Received : November 2006. Accepted : October 2007

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License